Hi, just after a bit of advice or wanted to know if anyone else suffers from swelling in the face with rashes. My face feels and looks a bot puffy under the eyes and now my neck has started to swell up a bit also.

Having a bot of a roughtime with it all at the moment and am covered in rashes etc.

Last night I kept waking up with temperature spikes as well. Not due back to see my consultant fpr another 3 weeks, but just wondered if the swelling is anything anyone else suffers with.

Thanks all.xx

5 Replies

  • Yes! Especially after a night of sweats. Had it for the past 3 years, I cannot find a pattern. My consultant thinks it is possibly an allergy and not related to everything else, but I disagree. The itchy rash came years agao when everything really started kicking off. Good luck, I now just look in the mirror and think of all those people who pay for Botox and I don't need too!

  • Thanks for this, as regards botox, only problem is when the swelling goes down the wrinkles appear more pronounced!! Swelling is worse the last few days round the base of the neck near where I have got a terrible rash and on my back.

    Thanks for replying, going to ring up doctors this morning and may have to admit defeat with this flare because I feel so rotten. Last thing I want though is a sick note for work, I am just so busy at the moment, although my line manager is very understanding.

  • I get swelling to the eyes (more above than at the bottom). Also swelling to lower neck & rashing over nose brow and other body areas, often thighs.No pattern.

    No pattern to this, though seems worse when I feel worse.

    Sorry, I can't over you any reason or solution but sometimes sharing info does give some comfort (wrong word but know what I mean).

    Best wishes xx

  • I get swelling in the face. GP said to take over the counter antihistamines for about a week. I take them for 2 days, the swelling goes down and then I stop the pills, only for the swelling to appear few weeks later. Next time it happens (this morning, actually) I'll stay on antihistamines for a week, I promise.

  • Thanks for all the replies, just managed to get into the doctors and he has put me on steroids again for a week ( only just fininshed a course last week) and will see me next week to either continue or to taper them down. Wanted me to self cert for a week until he reassess's next week, but I have agreed with my manager to work core hours this week and will be off next week for half term so hopefully should be feeling better then.

    Thanks for your thoughts xx

You may also like...